# SDR DALA2019101705967

- Difficulty date: October 16, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 45,298 hours, 23,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION ON FRAME 20 LH SIDE, LOWER INBOARD HOLE, DOOR STOP FITTING 1 AREA AT FWD GALLEY AREA (1 EA) (CRACK DIRECTION IS 6 O' CLOCK LOOKING AFT). REPAIRED HOLES LOC. FRAME 20 LH AT LEVEL DOOR STOP 1 FWD GALLEY AREA AS PER ER/A 581713-14AD REV.ORIGINAL, PRI REV 0 AND PRO REV.
